# SDR AT9900184

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 332-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT PIT TIEDOWN TRACK CORRODED ON BOTH SIDE AT BS 332 TO 465.  REMOVED AND REPLACED TIEDOWN TRACK IAW DC9 SRM 51-10-3.
